Press "Enter" to skip to content

Adyghe Int. Sci. J. Vol. 22, No 2. P. 21-28

Adyghe Int. Sci. J. Vol. 22, No 2. P. 21-28. ISSN 1726-9946

Read article                                                                                                          Contents of this issue



MSC 32A10; 32A37 Original article

The optimal control problem for the fractional diffusion equation with a derivative in the minimization condition

Mikhail Sergeyevich Ivshin
intern researcher of the Department of Mixed-type Equations Institute of Applied Mathematics and Automation of KBSC RAS (360017, 89~А Shortanova St., Nalchik, Russia), ORCID ID:, SPIN code: 2054-6207, AuthorID: 1146015,

Abstract. Many processes and phenomena in fractal theory and continuum mechanics are described by fractional differential equations, since new fractional models are often more accurate than integer models, that is, these models have more degrees of freedom than the corresponding classical ones. The paper uses the property of the Stankovich transformation of power functions, with the help of which the problem for the fractional diffusion equation was reduced to a system of algebraic equations. It is proved that there is a solution to the problem.

Keywords: fractional calculus, fractional diffusion equation, minimization condition, the polynomial, the Wright function, Stankovich transformation, system of algebraic equations, determinant

Acknowledgments: the author are thankful to the anonymous reviewer for his valuable remakes.

For citation. M. S. Ivshin The optimal control problem for the fractional diffusion equation with a derivative in the minimization condition. Adyghe Int. Sci. J. 2022. Vol. 22, No. 2. P. 21–28.

The author has read and approved the final version of the manuscript.
Submitted 09.06.2022; approved after reviewing 16.06.2022; accepted for publication 22.06.2022.

© Ivshin M. S., 2022


1. A. M. Nakhushev Drobnoe ischislenie i ego primenenie. Moskva. Nauka, 2003.
2. A. A. Kilbas, H. M. Srivastava, J. J. Trujillo Theory and applications of fractional differential eqyations. Elsevier B. V., 2006.
3. A. N. Kochubei Diffusion of fractional order. Differ. Uravn. 1990. V. 26, No. 4. 660–670.
4. A. V. Pskhu Uravneniya v chastnykh proizvodnykh drobnogo poryadka. Moskva. Nauka, 2005.
5. V. A. Il’in, E. I. Moiseev Optimizatsiya granichnykh upravleniy kolebaniyami struny. UMN. 2005. V. 60, No. 6 (366). 89–114.
6. A. G. Butkovskiy Teoriya optimal’nogo upravleniya sistemami s raspredelennymi parametrami. M.: Nauka, 1985.
7. A. G. Butkovski The method of moments in optimal control theory with distributed parameter systems. Avtomat. i Telemekh. 1963. V. 24. Issue 9. 1217–1225.
8. M. S. Ivshin Zadacha optimal’nogo upravleniya dlya uravneniya drobnoy diffuzii. Sbornik materialov konferentsii «Shag v nauku – 2021». 9–12.
9. M. S. Ivshin Ob odnoy zadache optimal’nogo upravleniya dlya uravneniya drobnoy diffuzii. Sbornik materialov konferentsii «Shag v nauku – 2022». 94–97.
10. F. G. Khushtova Tret’ya kraevaya zadacha v polupolose dlya uravneniya diffuzii drobnogo poryadka. Differentsial’nye uravneniya. 2021. V. 57, No. 12. 1635–1643.
11. A. G. Kurosh Kurs vysshey algebry. Izdatel’stvo Lan’, 2022.
12. F. Mainardi The time fractional diffusion-wave equation. Radiophysics and Quantum Electronics. 1995. V. 38, No. 1–2. P. 13–24.
13. F. Mainardi The fundamential solutions for the fractional diffusion-wave equation. Appl. Math. Lett. 1996. V. 9, No. 6. P. 23–28.
14. I. Podlubny Fractional Differential Equation. San Diego. 1999.
15. F. Mainardi, Yu. Luchko, G. Pagnini The fundamental solution of the space-time fractional diffusion equation. Fract. Calc. Appl. Anal. 2001. V. 4, No. 2. P. 153–192.
16. S. Kh. Gekkieva Kraevaya zadacha dlya obobshchennogo uravneniya perenosa s drobnoy proizvodnoy v polubeskonechnoy oblasti. Izvestiya Kabardino-Balkarskogo nauchnogo tseentra RAN. 2002. No. 1(8). 6–8.
17. A. V. Pskhu Solution of Boundary Value Problems for the Fractional Diffusion Equation by the Green Function Method. Differential Equations. V. 39, No. 10. 2003. 1509–1513.
18. A. A. Voroshilov, A. A. Kilbas Zadacha koshi dlya diffuzionno-volnovogo uravneniya s chastnoy proizvodnoy Kaputo. Differentsial’nye uravneniya. 2006. V. 42, No. 5. 599–609.
19. A. V. Pskhu The fundamental solution of a diffusion-wave equation of fractional order. Izvestiya: Mathematics (2009). V. 73, No. 2.
20. A. V. Pskhu Multi-time fractional diffusion equation. Eur. Phys. J. Special Topics. 2013. V. 222, No. 8. 1939–1950.
21. G. Pagnini The M-Wright function as a generalization of the Gaussan density for fractional diffusion processes. Fract. Calc. Appl. Anal. 2013. V. 16, No. 2. 436–453.
22. M. O. Mamchuev Kraevye zadachi dlya uravneniy s chastnymi proizvodnymi drobnogo poryadka. Nal’chik, 2013.
23. A. N. Kochubei Asymptotic properties of solutions of the fractional diffusion-wave equation. Fract. Calc. Anal. 2014. V. 17, No. 3. 881–896.
24. A. N. Kochubei Cauchy problem for fractional diffusion-wave equations with variable cofficients. Appl. Anal. 2014. V. 93, No. 10. 2211–2242.
25. A. V. Pskhu The first boundary-value problem for a fractional diffusion-wave equation in a non-cylindrical domain. Izvestiya: Mathematics (2017). 81 (6):1212.

Лицензия Creative Commons
This work is licensed under a Creative Commons Attribution 4.0 License.

©​ | 2022 | Адыгская (Черкесская) Международная академия наук